# SDR ASAA2022090239772

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 2,244 hours, 696 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL ILLUMINATED DURING MASTER CAUTION RECALL. LIGHT EXTINGUISHED WHEN MASTER CAUTION SYSTEM WAS RESET. GROUNDED - YES. PERFORMED B737-9 IFIM 22-11-00-810-D71. ALL TEST PASS. SPEED TRIM LT EXTINGUISHED.
